# SDR MALA030576

- Difficulty date: December 28, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N536XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2372
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Ptu
- Condition: Overtemp
- Location: Hyd System
- Stage of operation: CR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3443, YELLOW SYSTEM HI TEMP INFLIGHT.  A/C DIVERTED TO DENVER.  MAINTENANCE REPLACED PTU.  NO OTHER INFORMATION AT THIS TIME.
